# SDR DALA13008459204

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,175 hours, 25,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE, CANNOT SEE HORIZONTAL LINE ON THE GIRT BOTTOM EDGE IAW MM 25-61-01-420-801, PG 3.  R & R L1 DOOR SLIDE IAW AMM.
